Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    jason is offline New Member
    Join Date
    Dec 2001
    Location
    phoenix,AZ
    Posts
    5

    should deca hurt?

    I have read alot of posts saying that if you mix a little deca with sust 250 it will make the injection hurt less afterwards.I just took my 2nd shot of deca alone yesterday and my leg is sore as hell.i took the first shot on sunday and that leg is just now starting to feel better.this is my 1st cycle and these were my 1st 2 injections ever.Is this normal?the cycle is going to consist of deca,sust,d-bol.I got all the stuff in mexico,the deca is tornel 200mg/ml.and if it matters I am 30 yrs old,5' 10",210 lbs and been lifting 9 years.

  2. #2
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    theres a post on injecting on here somewhere I beleive.
    That might be the problem also, You should run the needle under warm water before injecting and also you should be taking it slowly to inject all the juice into your glute. maybe 7-9 seconds.

    Dont forget to aspirate the needle! I'm sure you know that.

    depending on your deca it could have a high BA (alcohol) level.

    Rub/massage the injection spot afterwards.

    Place a warm towel or heating pad on it.

    Some people report large pain sometimes after injections, I never had one that hurt severly, KNOCKING ON WOOD NOW! good luck man.

  3. #3
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95
    You should get used to the pain... try your shoulder first time sucks but after that it aint bad at all

  4. #4
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    50% of my leg injections hurt.. not sure why..
    I don't think it is the Deca though, if that is what you are asking.
    I inject both deca and test.. some hurt, some don't..
    Some hurt for days..

  5. #5
    mmafighter is offline New Member
    Join Date
    Feb 2002
    Location
    seattle
    Posts
    16
    I am convinced it is the kind of Deca you are using. I had the same problem, when i switched to norma deca from greece, no pain at all. A shitload of pain from the international pharmacy deca.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •